Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Kobayashi distance induces the standard topology


Author: Theodore J. Barth
Journal: Proc. Amer. Math. Soc. 35 (1972), 439-441
MSC: Primary 32C15
DOI: https://doi.org/10.1090/S0002-9939-1972-0306545-X
MathSciNet review: 0306545
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Kobayashi pseudodistance on a connected complex space is continuous with respect to the standard topology. If this pseudodistance is an actual distance, it induces the standard topology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C15

Retrieve articles in all journals with MSC: 32C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0306545-X
Keywords: Kobayashi pseudodistance, Kobayashi distance, resolution of singularities
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society